It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


HI Lou, it is me, the one who is trying to taper off of the Klonopin.

Do not be afraid just because of my experience, everyone's body is different, and I was heavingly abusing this drug for 2 years. I am sorry but I know nothing about Librium, just, as you say, somehow you can go in-patient and get detoxed from alcohol or benzos (may others, I don't know), by taking Librium for 6 or so days, which, by the way, I was on Klonopin years ago, 1997, when my husband left me, could not taper off, somehow was able to stop drinking, but could not stop the klonopin, ended up in "mental hospital" after taking too many Klonopin, and was detoxed that way with Librium, but when I came out of there, I was a TOTAL mess. I really don't know how librium works as a detox, or what it is like taking it long term at home, sorry.

But please do not be afraid because of my experience. You sound like you have not been taking it very long, and a lot of this depends on the "half-life" of the drug, I know valium has a longer "half-life" than Klonopin, it stays in the blood longer thus less withdrawal symptoms, it is very much easier to get off of, I am not sure about Librium, but I believe that is the case with that.

Klonopin has a half-life from anywhere I have read between 15-30 hours, I have done all of my research on these drugs on the Internet, we all know you can't believe everything you read on the Internet, but I found out tons of real, true info on benzos and benzo withdrawal, I believe you could search on Librium, not the "pharmaceutical co." webpage, but look for real people's experiences (like this one!) and check for Librium withdrawal. Just do searches and check different links until you believe you have found an honest and believable website.

PLEASE do not let my experience frighten you. That was not my intent. I just wanted some help with my headaches, and found this site, so I thought I would check here.

Believe it or not, I have a similar experience with "pill loss" back when I had a tubal pregancy in 1991, I was prescribed Percoset (sp?) (addict that i am, used it a little for real pain, was mostly saving the refills for "later" when I was better to drink with it ;), my husband bought me a new mattress when I was in the hospital, it was delivered the day I came home, I had my bottle of Percoset on my nightstand, had a dr. appt. in an hour or so and was getting ready and was in pain moving around alot getting dressed and getting a shower, so I went to take a percoset, and saw that the bottle was almost empty, THE MATTRESS DELIVERY GUY TOOK MOST OF MY PILLS!!! Luckily, my dr. believed me, and he prescribed me more, there was NO WAY I thought he was going to believe me!! He did not know I was an addict or course, I didn't even really know that at the time, I just behaved like one, didn't understand addiction and recovery yet in my life, and this dr. really saved my life, I almost bled to death, and I had thanked him so much I think he really liked me, so no problem giving me more percs, which I really did use most for real pain at first. I did end up calling the Mattress Company because I was so mad before I left for my dr. appt., luckily it was right after the mattress buy left, as I thought my dr. might NOT give me more, and I think the Owner said the guy got fired over the incident, and I felt real bad about that, but you just cannot steal people's pills "on your job" when they really might need them!!! Addict or not!

So, please get some advice from someone who knows about what you are asking about, you seem to not have been on the drug that long for the types of physical changes that occurred in my body, Best of Luck to you, let me know what you find out!!

Sincerely, Navy Sub Mom





All times are GMT -7. The time now is 09:28 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!